Quantum suppression of irregularity in the spectral properties of the kicked rotator
- authored by
- H. Frahm, H. J. Mikeska
- Abstract
The statistical properties of the quasienergy spectrum are used to measure the influence of quantum effects on the quantum kicked rotator which displays chaotic behavior in the classical limit. A transition from orthogonal-ensemble statistics in the semiclassical limit ('0) to Poisson statistics in the quantum regime is observed. In view of previously obtained results for this system the dependence on the irrationality of is discussed.
- Organisation(s)
-
Institute of Theoretical Physics
- Type
- Article
- Journal
- Physical Review Letters
- Volume
- 60
- Pages
- 3-6
- No. of pages
- 4
- ISSN
- 0031-9007
- Publication date
- 01.01.1988
- Publication status
- Published
- Peer reviewed
- Yes
- ASJC Scopus subject areas
- General Physics and Astronomy
- Electronic version(s)
-
https://doi.org/10.1103/PhysRevLett.60.3 (Access:
Unknown)
https://doi.org/10.15488/5095 (Access: Open)